# SDR SIMA0122

- Difficulty date: January 12, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5364 - EMERGENCY PAX FLOOR LIGHT INOPERATIVE.  FOUND WIRES DISCONNECTED, RECONNECTED SAME.  OPS CHECK GOOD.  (M)
